A female asked:
Disclaimer

i had my baby on 11/23/16. i had my wellness checkup on 12/1/16. i had the deprogrammed shot on 12/6/16. i been bleeding off and on since my checku?

1 doctor answer
Dr. Stuart Hickerson
32 years experience Family Medicine
Bleeding: IF you had your baby on 11/23/16 the bleeding could be from that. Postpartum is usually defined up to 6 weeks after delivery. Also the depo shot does cause bleeding, and it can be a month or so for your body to adjust. Some women bleed all the time with the shot. I do not think the bleeding unheard of , but if it persists contact your provider .
Answered on Jan 14, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. Dale Kristle
40 years experience Gynecology
Common: breakthrough bleeding is very common with deep-provera. there are medications that can help
1
1 thank
A 28-year-old female asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Yes: Should be fine. can have bleeding after intercourse.
1
1 thank
A 30-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month